# SDR SWAA2022032310205

- Difficulty date: October 25, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7836A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28010
- Aircraft time: 60,078 hours, 26,240 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Debonded
- Location: Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DISBOND ON #5 SPOILER UPPER SURFACE. MARKED IN RED / REPAIRED DISBOND ON #5 SPOILER UPPER SURFACE PER SRM 51-70-10-2R-2 AND SRM 51-70-10-2R-2.
